# SDR UPS08551579

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156606A
- Part serial: 348
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB DUE TO CAPT AND F/O ADI SCREENS BLANKING THEN LOSING COLOR.  GOT A FLT DK EQUIP SMOKE AND RECIRC FAN EICAS MSG.  THEN RECEIVED A EQUIP OVHT EICAS MSG.  SELECTING "ALTN" ON THE EQUIP COOLING SWITCH RESTORED SCREENS T  NORMAL.  REF L/P 927415 NR 1 REPEAT ITEM. CONFIRMED FAULT TO BE NR 2 FLT DECK SMOKE DETECTOR AND REPLACED SAME PER 21-58-19-2.
